Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
On the analysis of stochastic divide and conquer algorithms
Autore:
Rosler, U;
Indirizzi:
Univ Kiel, Math Seminar, D-24098 Kiel, Germany Univ Kiel Kiel Germany D-24098 Kiel, Math Seminar, D-24098 Kiel, Germany
Titolo Testata:
ALGORITHMICA
fascicolo: 1-2, volume: 29, anno: 2001,
pagine: 238 - 261
SICI:
0178-4617(200101/02)29:1-2<238:OTAOSD>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Soggetto:
QUICKSORT; THEOREM;
Keywords:
recursive equation; asymptotics; divide and conquer algorithm; average analysis; renewal process; renewal equation; cauchy problem; dirichlet problem; invariant function;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
23
Recensione:
Indirizzi per estratti:
Indirizzo: Rosler, U Univ Kiel, Math Seminar, Ludewig Meyn Str 4, D-24098 Kiel, Germany Univ Kiel Ludewig Meyn Str 4 Kiel Germany D-24098 Kiel, Germany
Citazione:
U. Rosler, "On the analysis of stochastic divide and conquer algorithms", ALGORITHMIC, 29(1-2), 2001, pp. 238-261

Abstract

This paper develops general tools for the analysis of stochastic divide and conquer algorithms. we concentrate on the average performance and the distribution of the running time of the algorithm. As a special example we analyse the average performance and the running time distribution of the (2k 1)-median version of Quicksort.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 09/04/20 alle ore 11:53:21